Fly Away Simulation
SearchSearch 

Odd?

Pro Member Chief Captain
Alex (Fire_Emblem_Master) Chief Captain

Hey, what's up everyone! This is my first day on the 'puter after i had surgery, and i'm real sore too! but I tell ya, Vicadin is a amazing thing! haha

Anyway, I hear everyone out there with problems with FS04 flipping out because they may have to re-install it. What is the big whoop about that? I'm not criticizin, it just seems strange to make a big deal out of re-installing it. Maybe someone could shed light on it for me?

Pro Member Chief Captain
RadarMan Chief Captain

Didn't know you had surgery, glad to see you up and about, yep Vicodin is amazing (if I can remember) it does sort of blur things.
Get off of it as soon as you can, Tylenol will help unless your still in big time pain.
Most reinstall FS9 without carefully deleting all remnants of the old installation and run into problems, especially with the folder in "My Documents".
Curable but a problem.

Radar

Pro Member Chief Captain
Alex (Fire_Emblem_Master) Chief Captain

Yeah, i'm not on the "Din" no more...couldnt see and couldnt eat! Heaven forbid i cant eat food! haha.

Did not know that you could screw things up with the My Docs. Folder, Will remember that in the event i have to reinstall it!

Thankz

Pro Member Captain
WarHawk42 Captain

Fire_Emblem_Master wrote:

Anyway, I hear everyone out there with problems with FS04 flipping out because they may have to re-install it. What is the big whoop about that? I'm not criticizin, it just seems strange to make a big deal out of re-installing it. Maybe someone could shed light on it for me?

Reinstalling isn't a problem for me. When I find a plane, scenery or utility and download it I save it on CD so I don't have to
look for them all over again. Yes I have to install them again but that's no problem. Rewritable CD's are great things.

All times are GMT Page 1 of 1

Related Questions